If so how long did it last?
Going by the information you have given and reading up on side effects of many medications, this swelling problem usually lands in the more serious side effects area and needs to be addressed by a physician because of the length of time that you have been taking the medication. Any swelling of face lips, tongue, hands or feet when taking medications is or can be serious not to mention probably bothersome and uncompfortable... seek med advice as soon as you can or too call your local pharmacist... Blaze22
- Edarbi Information for Consumers
- Edarbi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Edarbi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2011 • 10 answers
Posted 12 Dec 2011 • 1 answer
High Blood Pressure - Does anybody takes carvelidol 3.125mg ? my Dr just change my meds I was taking
Posted 30 Dec 2012 • 2 answers
Posted 5 Jun 2015 • 1 answer
Was diagnosed with high blood pressure and recently my legs started swelling. I had started icing m?
Posted 26 Aug 2016 • 1 answer